`a`
Journal of Industrial and Management Optimization (JIMO)
 

Non-convex semi-infinite min-max optimization with noncompact sets
Pages: 1859 - 1881, Issue 4, October 2017

doi:10.3934/jimo.2017022      Abstract        References        Full text (468.2K)           Related Articles

Meixia Li - School of Mathematics and Information Science, Weifang University, Weifang Shandong, 261061, China (email)
Changyu Wang - School of Management Science, Qufu Normal University, Rizhao Shandong, 276826, China (email)
Biao Qu - School of Management Science, Qufu Normal University, Rizhao Shandong, 276826, China (email)

1 B. Betrò, An accelerated central cutting plane algorithm for linear semi-infinite programming, Math. Program., 101 (2004), 479-495.       
2 S. C. Fang, C. J. Linb and S. Y. Wu, Solving quadratic semi-infinite programming problems by using relaxed cutting-plane scheme, J. Comput. Appl. Math., 129 (2001), 89-104.       
3 D. Gale, A geometric duality theorem with economic applications, Rev. Econ. Stud., 34 (1967), 19-24.
4 M. A. Goberna and M. A. López, Semi-Infinite Programming-Recent Advances, Kluwer, Boston, 2001.       
5 F. Guerra-Vazquez, H. Th. Jongen and V. Shikhman, General semi-infinite programming: Symmetric Mangasarian-Fromovitz constraint qualification and the closure of the feasible set, SIAM J. Optim., 20 (2010), 2487-2503.       
6 A. Hantoute and M. A. López, A complete characterization of the subdifferential set of the supremum of an arbitrary family of convex functions, J. Convex Anal., 15 (2008), 831-858.       
7 A. Hantoute, M. A. López and C. Zălinescu, Subdifferential calculus rules in convex analysis: A unifying approach via pointwise supremum functions, SIAM J. Optim., 19 (2008), 863-882.       
8 R. Hettich and K. O. Kortanek, Semi-infinite programming: Theory, methods, and applications, SIAM Rev., 35 (1993), 380-429.       
9 R. Hettich and G. Still, Second order optimality conditions for generalized semi-infinite programming problems, Optimization, 34 (1995), 195-211.       
10 H. Th. Jongen, J. J. Rückmann and O. Stein, Generalized semi-infinite optimization: A first order optimality condition and examples, Math. Program., 83 (1998), 145-158.       
11 N. Kanzi and S. Nobakhtian, Necessary optimality conditions for nonsmooth generalized semi-infinite programming problems, Eur. J. Oper. Res., 205 (2010), 253-261.       
12 N. Kanzi, Necessary optimality conditions for nonsmooth semi-infinite programming problems, J. Global Optim., 49 (2011), 713-725.       
13 N. Kanzi, Lagrange multiplier rules for non-differentiable DC generalized semi-infinite programming problems, J. Global Optim., 56 (2013), 417-430.       
14 C. Ling, Q. Ni, L. Q. Qi and S. Y. Wu, A new smoothing Newton-type algorithm for semi-infinite programming, J. Global Optim., 47 (2010), 133-159.       
15 Q. Liu, C. Y. Wang and X. M. Yang, On the convergence of a smoothed penalty algorithm for semi-infinite programming, Math. Methods Oper. Res., 78 (2013), 203-220.       
16 M. López and G. Still, Semi-infinite programming, Eur. J. Oper. Res., 180 (2007), 491-518.       
17 S. K. Mishra, M. Jaiswal and H. A. Le Thi, Nonsmooth semi-infinite programming problem using limiting subdifferentials, J. Global Optim., 53 (2012), 285-296.       
18 Q. Ni, C. Ling, L. Q. Qi and K. L. Teo, A truncated projected Newton-type algorithm for large-scale semi-infinite programming, SIAM J. Optim., 16 (2006), 1137-1154.       
19 E. Polak, Optimization: Algorithms and Consistent Approximations, Springer-Verlag, New York, 1997.       
20 L. Q. Qi, S. Y. Wu and G. L. Zhou, Semismooth Newton methods for solving semi-infinite programming problems, J. Global Optim., 27 (2003), 215-232.       
21 R. T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, 1970.       
22 R. T. Rockafellar and R. J. Wets, Variational Analysis, Springer, New York, 1998.       
23 J. J. Rückmann and A. Shapiro, First-order optimality conditions in generalized semi-infinite programming, J. Optim. Theory and Appl., 101 (1999), 677-691.       
24 A. Shapiro, On duality theory of convex semi-infinite programming, Optimization, 54 (2005), 535-543.       
25 A. Shapiro, Semi-infinite programming, duality, discretization and optimality condition, Optimization, 58 (2009), 133-161.       
26 V. N. Solov'ev, The subdifferential and the directional derivatives of the maximum of a family of convex functions, Izv. Math., 62 (1998), 807-832.       
27 V. N. Solov'ev, The subdifferential and the directional derivatives of the maximum of a family of convex functions. II, Izv. Math., 65 (2001), 99-121.       
28 O. Stein and G. Still, On optimality conditions for generalized semi-infinite programming problems, J. Optim. Theory Appl., 104 (2000), 443-458.       
29 O. Stein, First order optimality conditions for degenerate index sets in generalized semi-infinite programming, Math. Oper. Res., 26 (2001), 565-582.       
30 O. Stein and A. Winterfeld, Feasible method for generalized semi-infinite programming, J. Optim. Theory Appl., 146 (2010), 419-443.       
31 Y. Tanaka, M. Fukushima and T. Ibaraki, A globally convergent SQP method for semi-infinite nonlinear optimization, J. Comput. Appl. Math., 23 (1988), 141-153.       
32 X. J. Tong, C. Ling and L. Q. Qi, A semi-infinite programming algorithm for solving optimal power flow with transient stability constraints, J. Comput. Appl. Math., 217 (2008), 432-447.       
33 A. I. F. Vaz and E. C. Ferreira, Air pollution control with semi-infinite programming, Appl. Math. Modelling, 33 (2009), 1957-1969.       
34 F. G. Vázquez and J. J. Rückmann, Extensions of the Kuhn-Tucker constraint qualification to generalized semi-infinite programming, SIAM J. Optim., 15 (2005), 926-937.       
35 C. Y. Wang and J. Y. Han, The stability of the maximum entropy method for nonsmooth semi-infinite programming, Sci. China Ser. A., 42 (1999), 1129-1136.       
36 C. Y. Wang, X. Q. Yang and X. M. Yang, Optimal value functions of generalized semi-infinite min-max programming on a noncompact set, Sci. China Ser. A., 48 (2005), 261-276.       
37 J. J. Ye and S. Y. Wu, First order optimality conditions for generalized semi-infinite programming problems, J. Optim. Theory Appl., 137 (2008), 419-434.       
38 C. Zălinescu, Convex Analysis in General Vector Spaces, World Scientific, Singapore, 2002.       
39 L. P. Zhang, S. C. Fang and S. Y. Wu, An entropy based central plane algorithm for convex min-max semi-infinite programming problems, Sci. China Math., 56 (2013), 201-211.       
40 X. Y. Zheng and X. Q. Yang, Lagrange multipliers in nonsmooth semi-infinite optimization problems, Math. Oper. Res., 32 (2007), 168-181.       
41 J. C. Zhou, C. Y. Wang, N. H. Xiu and S. Y. Wu, First-order optimality conditions for convex semi-infinite min-max programming with noncompact sets, J. Ind. Manag. Optim., 5 (2009), 851-866.       

Go to top